# SDR FDEA202504200621

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 19,114 hours, 7,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146T33433
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FEDEX EO:H-5310-E0365800 A P1 FOR INSTALL THE SPLICE FITTINGS ON S-20L AT   STA 1506, STA 1530, STA 1552. COMPLIED WITH FEDEX EO: H-5310-E0365800 A P1, TITLE: FUSELAGE - MAINFRAME -   INSTALLATION OF SPLICE FITTING ON STRINGERS S-20L AND S-20R AT STA 1506, STA 1530, AND   STA 1552 - BOEING SERVICE BULLETIN 767-53-0279. INSTALLED THE SPLICE FITTING ON S-20L AT   STA 1506, STA 1530, STA 1552. THIS REPAIR WAS CAT A.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.  SEE WRI: 53109339 FOR WORK DETAIL.
